MathSciNet Relay Station
MathSciNet bibliographic data
MR2802687 65M06 (35K20 35R11 45K05 65M25 76M20)
Su, Lijuan; Wang, Wenqia; Wang, Hong A characteristic difference method for the transient fractional convection-diffusion equations. Appl. Numer. Math. 61 (2011), no. 8, 946–960.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement